# SDR HEEA087169

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bushing
- Condition: Worn
- Location: Arm Assy
- Component: Arm Assy
- Component part number: 206033505003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHINGS WORN; BUFFER PADS UNBONDED. REPAIRED.
